t3

Hi bit worried as I was on t3 45mcg daily split into 3 doses felt bit better for week or two then felt anxious ,shaky and just surreal odd feeling.I reduced to 45 mcg one day and 40 mcg the next,bit better then the same thing.Now dropped to 40 mcg a day and feel so bad ,hands tongue hot and jittery,begining to feel worse as I was starting to feel better,although not right.My mood has nosedived today

3 Replies

oldestnewest
  • I'm sorry you are feeling rough. Have you taken your pulse/temp. Are they higher than your normal ones when you feel good?.

  • No they are just the same,have to say I have not felt good for 3 years after things got worse after years of hashimotos treated with thyroxine.I seem to have developed symptoms that have got worse and different.Now on t3 only for a year which has made life more manageable .

  • If your temp/pulse are usual for you it means you're not overdosed. I think you should have a blood test too just to check everything is in order.

    Bearing in mind, I'm not medically qualified.

You may also like...